MathSciNet Relay Station
MathSciNet bibliographic data
MR876399 15A57 (15A18)
Hershkowitz, Daniel; Schneider, Hans Matrices with a sequence of accretive powers. Israel J. Math. 55 (1986), no. 3, 327–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement